Hemorrhagic diathesis in autoimmune disease caused by circulating anticoagulant

M. Bart, G. Bálint, K. Halasz

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)29-36
Number of pages8
JournalMagyar Reumatologia
Volume25
Issue number1
Publication statusPublished - 1984

Fingerprint

Hemorrhagic Disorders
Autoimmune Diseases
circulating anticoagulants

ASJC Scopus subject areas

  • Rheumatology

Cite this

Hemorrhagic diathesis in autoimmune disease caused by circulating anticoagulant. / Bart, M.; Bálint, G.; Halasz, K.

In: Magyar Reumatologia, Vol. 25, No. 1, 1984, p. 29-36.

Research output: Contribution to journalArticle

@article{7f9bac53651744859ddab5709ccfbcb8,
title = "Hemorrhagic diathesis in autoimmune disease caused by circulating anticoagulant",
author = "M. Bart and G. B{\'a}lint and K. Halasz",
year = "1984",
language = "English",
volume = "25",
pages = "29--36",
journal = "Magyar Reumatologia",
issn = "0139-4495",
publisher = "Ifjusagi Lapkiado Vallalat",
number = "1",

}

TY - JOUR

T1 - Hemorrhagic diathesis in autoimmune disease caused by circulating anticoagulant

AU - Bart, M.

AU - Bálint, G.

AU - Halasz, K.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021336607&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021336607&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0021336607

VL - 25

SP - 29

EP - 36

JO - Magyar Reumatologia

JF - Magyar Reumatologia

SN - 0139-4495

IS - 1

ER -